Parametrization of Carathéodory multifunctions

António Ornelas

Rendiconti del Seminario Matematico della Università di Padova (1990)

  • Volume: 83, page 33-44
  • ISSN: 0041-8994

How to cite

top

Ornelas, António. "Parametrization of Carathéodory multifunctions." Rendiconti del Seminario Matematico della Università di Padova 83 (1990): 33-44. <http://eudml.org/doc/108181>.

@article{Ornelas1990,
author = {Ornelas, António},
journal = {Rendiconti del Seminario Matematico della Università di Padova},
keywords = {set-valued map; representation; differential inclusion control model; Lipschitzian selection},
language = {eng},
pages = {33-44},
publisher = {Seminario Matematico of the University of Padua},
title = {Parametrization of Carathéodory multifunctions},
url = {http://eudml.org/doc/108181},
volume = {83},
year = {1990},
}

TY - JOUR
AU - Ornelas, António
TI - Parametrization of Carathéodory multifunctions
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 1990
PB - Seminario Matematico of the University of Padua
VL - 83
SP - 33
EP - 44
LA - eng
KW - set-valued map; representation; differential inclusion control model; Lipschitzian selection
UR - http://eudml.org/doc/108181
ER -

References

top
  1. [1] J.P. Aubin - A. CELLINA, Differential inclusions, Springer, 1984. Zbl0538.34007MR755330
  2. [2] A. Bressan, Misure di curvatura e selezione Lipschitziane, preprint 1979. 
  3. [3] I. Ekeland - M. VALADIER, Representation of set-valued maps, J. Math. Anal. Appl., 35 (1971), pp. 621-629. Zbl0246.54018MR280677
  4. [4] C.J. Himmelberg, Measurable relations, Fund. Math., 87 (1975), pp. 53-72. Zbl0296.28003MR367142
  5. [5] A.D. Ioffe, Representation of set-valued mappings. - II: Application to differential inclusions, SIAM J. Control Optim., 21 (1983), pp. 641-651. Zbl0539.49009MR704479
  6. [6] A. Ledonne - M. V. MARCHI, Representation of Lipschitz compact convex valued mappings, Rend. Ac. Naz. Lincei, 68 (1980), pp. 278-280. Zbl0481.54011MR636820
  7. [7] S. Lojasiewicz jr., Some theorems of Scorza-Dragoni type for multifunctions with applications to the problem of existence of solutions for differential multivalued equations, preprint 255 (1982), Inst. of Math., Polish Ac. Sci., Warsaw. 
  8. [8] S. Lojasiewicz jr. - A. PLIS - R. SUAREZ, Necessary conditions for nonlinear control systems, preprint 139 (1979), Inst. of Math., Polish Ac. of Sciences, Warsaw. Zbl0436.93005
  9. [9] E.J. Mcshane, Extension of the range of functions, Bull. Amer. Math. Soc., 40 (1934), pp. 837-842. Zbl0010.34606
  10. [10] S. Lojasiewicz jr., Parametrization of convex sets, submitted to J. Approximation Theory. 

NotesEmbed ?

top

You must be logged in to post comments.